# SDR UPS03240416

- Difficulty date: March 23, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 52,743 hours, 33,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  EVIDENCE OF CORROSION AT CIRCUMFERENTIAL JOINT BS 480 RT BETWEEN ST R10 AND 14 RT.  LFEC C/W MATERIAL LOSS INDICATIONS MARKED.  PAINT STRIPPED AND FASTENERS REMOVED IAW SRM 51-30-2.  DAMAGED AREA CUT OUT, CUTOUT HFEC AND NDF, HOLES HFEC AND NDF.  REPAIR ACCOMPLISHED UPS EO B727-53-20106.
